# SDR FDEA201106032238

- Difficulty date: June 3, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1183 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183, PRESSURE BULKHEAD VERT BEAM HAS FASTENER WITH SHORT SPACE AT LBL 17.8.  TRIMMED DAMAGED AREA OFF THE AFT FLANGE TEE VERTICAL BEAM AT STA 1183 LBL 17.8   PRESSURE BULKHEAD, FABRICATED TEE VERTICAL BEAM REPAIR DOUBLER, FILLER, AND   INSTALLED REPAIR TEE VERTICAL BEAM, DOUBLER, AND FILLER IAW EA  7-5310-136767.
